Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 35, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 6, 2011, 4:58 AM CDT for Monroe County, Wisconsin. It was in force for 62 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2011, 4:58 AM CDT (09:58 UTC)
- Expired
- Jun 6, 2011, 6:00 AM CDT
- In force
- 62 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
County Monroe County, WI
The radar
The La Crosse radar (KARX), 47 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 5:23 AM CDT | HAIL 1.75 | 2 Ne Sparta, WI | |
| Jun 6, 5:25 AM CDT | HAIL 1.75 | Fort Mc Coy, WI | |
| Jun 6, 5:35 AM CDT | HAIL 2.5 | Fort Mc Coy, WI | |
| Jun 6, 5:45 AM CDT | HAIL 2.5 | 1 N Ridgeville, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 2:09 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1924 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
141 WUUS53 KARX 060958 SVRARX WIC081-061100- /O.NEW.KARX.SV.W.0035.110606T0958Z-110606T1100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 458 AM CDT MON JUN 6 2011 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MONROE COUNTY IN WEST CENTRAL WISCONSIN... * UNTIL 600 AM CDT * AT 454 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR HIGHWAYS 27 AND 71...OR 6 MILES NORTHWEST OF SPARTA...MOVING EAST AT 20 MPH. THIS STORM CAN PRODUCE LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. * THE SEVERE THUNDERSTORM WILL BE NEAR... SPARTA AND COUNTY ROADS I AND I I AROUND 510 AM... I 90 EXIT 28 AROUND 515 AM... FORT MC COY AROUND 525 AM... TUNNEL CITY AND JACKSON PASS AROUND 540 AM... I 94 EXIT 143 AND RIDGEVILLE AROUND 550 AM... TOMAH AROUND 555 AM... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4407 9047 4387 9054 4394 9091 4410 9091 TIME...MOT...LOC 0959Z 284DEG 16KT 4402 9084 WIND...HAIL <50MPH 1.75IN $$ HALBACH
6 follow-up statements
895 WWUS53 KARX 061011 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 511 AM CDT MON JUN 6 2011 WIC081-061100- /O.CON.KARX.SV.W.0035.000000T0000Z-110606T1100Z/ MONROE WI- 511 AM CDT MON JUN 6 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MONROE COUNTY UNTIL 600 AM CDT... AT 509 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NORTH OF SPARTA...MOVING EAST AT 20 MPH. THIS STORM CAN PRODUCE LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. * THE SEVERE THUNDERSTORM WILL BE NEAR... FORT MC COY AROUND 525 AM... JACKSON PASS AROUND 540 AM... TUNNEL CITY AROUND 545 AM... I 94 EXIT 143 AND RIDGEVILLE AROUND 550 AM... TOMAH AROUND 555 AM... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM MONDAY MORNING FOR SOUTHEAST MINNESOTA AND SOUTHWESTERN WISCONSIN. && LAT...LON 4407 9047 4387 9054 4394 9091 4410 9091 TIME...MOT...LOC 1011Z 284DEG 16KT 4401 9077 WIND...HAIL <50MPH 1.75IN $$ HALBACH
429 WWUS53 KARX 061021 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 521 AM CDT MON JUN 6 2011 WIC081-061100- /O.CON.KARX.SV.W.0035.000000T0000Z-110606T1100Z/ MONROE WI- 521 AM CDT MON JUN 6 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MONROE COUNTY UNTIL 600 AM CDT... AT 519 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR FORT MC COY...OR 6 MILES NORTHEAST OF SPARTA...MOVING EAST AT 25 MPH. THIS STORM CAN PRODUCE LARGE DAMAGING HAIL UP TO TENNIS BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... JACKSON PASS AROUND 530 AM... TUNNEL CITY AROUND 535 AM... TOMAH AND RIDGEVILLE AROUND 540 AM... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER LINES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM MONDAY MORNING FOR SOUTHEAST MINNESOTA AND SOUTHWESTERN WISCONSIN. && LAT...LON 4407 9077 4407 9047 4387 9054 4392 9081 TIME...MOT...LOC 1021Z 292DEG 23KT 4398 9070 WIND...HAIL 60MPH 2.50IN $$ HALBACH
949 WWUS53 KARX 061024 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 524 AM CDT MON JUN 6 2011 WIC081-061100- /O.CON.KARX.SV.W.0035.000000T0000Z-110606T1100Z/ MONROE WI- 524 AM CDT MON JUN 6 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MONROE COUNTY UNTIL 600 AM CDT... LOCAL LAW ENFORCEMENT OFFICIALS REPORTED GOLF BALL SIZE HAIL IN ANGELO WITH A SEVERE THUNDERSTORM. AT 519 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE THUNDERSTORM WAS LOCATED NEAR FORT MC COY...OR NEAR SPARTA... MOVING EAST AT 25 MPH. THIS STORM CAN PRODUCE LARGE DAMAGING HAIL UP TO TENNIS BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... JACKSON PASS AND TUNNEL CITY AROUND 535 AM... TOMAH AND RIDGEVILLE AROUND 540 AM... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER LINES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM MONDAY MORNING FOR SOUTHEAST MINNESOTA AND SOUTHWESTERN WISCONSIN. && LAT...LON 4407 9077 4407 9047 4387 9054 4392 9081 TIME...MOT...LOC 1024Z 292DEG 23KT 4397 9068 WIND...HAIL 60MPH 2.50IN $$ HALBACH
832 WWUS53 KARX 061035 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 535 AM CDT MON JUN 6 2011 WIC081-061100- /O.CON.KARX.SV.W.0035.000000T0000Z-110606T1100Z/ MONROE WI- 535 AM CDT MON JUN 6 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MONROE COUNTY UNTIL 600 AM CDT... LOCAL LAW ENFORCEMENT OFFICIALS REPORTED GOLF BALL SIZE HAIL IN ANGELO AND FORT MC COY WITH A SEVERE THUNDERSTORM. AT 533 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE THUNDERSTORM WAS LOCATED NEAR JACKSON PASS...OR 8 MILES SOUTHWEST OF TOMAH...MOVING SOUTHEAST AT 20 MPH. THIS STORM CAN PRODUCE LARGE DAMAGING HAIL UP TO TENNIS BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... JACKSON PASS AROUND 540 AM... TOMAH AND I 94 EXIT 143 AROUND 545 AM... RIDGEVILLE AROUND 550 AM... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER LINES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM MONDAY MORNING FOR SOUTHEAST MINNESOTA AND SOUTHWESTERN WISCONSIN. && LAT...LON 4402 9070 4403 9048 4387 9054 4391 9074 TIME...MOT...LOC 1035Z 298DEG 16KT 4394 9063 WIND...HAIL 60MPH 2.50IN $$ HALBACH
719 WWUS53 KARX 061049 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 549 AM CDT MON JUN 6 2011 WIC081-061100- /O.CON.KARX.SV.W.0035.000000T0000Z-110606T1100Z/ MONROE WI- 549 AM CDT MON JUN 6 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MONROE COUNTY UNTIL 600 AM CDT... LOCAL LAW ENFORCEMENT OFFICIALS REPORTED GOLF BALL SIZE HAIL AT FORT MC COY WITH A SEVERE THUNDERSTORM. AT 546 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE THUNDERSTORM WAS LOCATED NEAR RIDGEVILLE...OR 6 MILES SOUTHWEST OF TOMAH...MOVING SOUTHEAST AT 20 MPH. THIS STORM CAN PRODUCE LARGE DAMAGING HAIL UP TO TENNIS BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER LINES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM MONDAY MORNING FOR WEST CENTRAL WISCONSIN. && LAT...LON 4401 9059 4403 9048 4387 9054 4389 9066 TIME...MOT...LOC 1049Z 298DEG 16KT 4391 9055 WIND...HAIL 60MPH 2.50IN $$ HALBACH
216 WWUS53 KARX 061059 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 559 AM CDT MON JUN 6 2011 WIC081-061109- /O.EXP.KARX.SV.W.0035.000000T0000Z-110606T1100Z/ MONROE WI- 559 AM CDT MON JUN 6 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONROE COUNTY WILL EXPIRE AT 600 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEAST MONROE COUNTY UNTIL 645 AM CDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT MONDAY MORNING FOR WEST CENTRAL WISCONSIN. LAT...LON 4401 9059 4403 9048 4387 9054 4389 9066 TIME...MOT...LOC 1059Z 298DEG 16KT 4389 9050 $$ HALBACH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 4:05 AM CDT, 53 minutes earlier.
Area forecast discussion, Jun 6, 4:05 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 405 AM CDT MON JUN 6 2011 .SHORT TERM...TODAY THROUGH WEDNESDAY AT 3 AM...A WARM FRONT EXTENDED FROM SIOUX FALLS SOUTH DAKOTA TO MUSCATINE IOWA. SOME ELEVATED SHOWERS AND STRONG THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN. THESE THUNDERSTORMS ARE ASSOCIATED WITH A SHORT WAVE TROUGH THAT IS MOVING SOUTHEAST THROUGH SOUTHERN MINNESOTA AND EASTERN IOWA. AHEAD OF THIS SHORT WAVE TROUGH...THERE IS A 30 KNOT LOW LEVEL JET WHICH IS AIDING WITH THE MOISTURE TRANSPORT INTO THE REGION. WITH MOST UNSTABLE CAPES ARE RUNNING BETWEEN 1500 AND 2500 J/KG... THERE IS PLENTY OF INSTABILITY FOR THUNDERSTORMS AND WITH EFFECTIVE SHEAR RUNNING BETWEEN 40 TO 60 KNOTS A FEW OF THESE THUNDERSTORMS HAVE BEEN ABLE TO BECOME SEVERE. WITH DCAPE RUNNING LESS THAN 700 J/KG AND MEAN LAYER CINS RUNNING BETWEEN 100 AND 300 J/KG...THE WIND AND TORNADO THREAT WITH THESE SUPERCELLS LOOKS REALLY LOW. THIS LEAVES LARGE HAIL THE PRIMARY THREAT WITH THESE THUNDERSTORMS. WITH PRECIPITABLE WATER RUNNING AROUND 1.5 INCHES... THE THUNDERSTORMS WILL BE HIGHLY EFFICIENT AT PRODUCING HEAVY RAIN. FORTUNATELY THE STORMS ARE MOVING AT ABOUT 40 MPH AND THERE HAS BEEN LITTLE TRAINING...SO THE FLOODING THREAT LOOKS MINIMAL AT THIS TIME. THE 06.00Z MODELS ARE IN FAIRLY GOOD AGREEMENT THAT THE WARM FRONT WILL CONTINUE TO LIFT NORTHWARD TOWARD THE INTERSTATE 90 CORRIDOR TODAY...INTO CENTRAL MINNESOTA AND CENTRAL WISCONSIN TONIGHT. SOUTH OF THIS FRONT...THE AIR MASS QUICKLY BECOMES CAPPED AS WARM AIR MOVES IN ALOFT. HIGH TEMPERATURES IN THESE AREAS WILL CLIMB INTO THE LOWER AND MID 90S. THESE TEMPERATURES ARE WARM ENOUGH FOR A FEW RECORD HIGH TEMPERATURES TO BE EITHER TIED OR SET. HEAT INDICES WILL APPROACH 100 ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN. MEANWHILE NORTH OF THIS FRONT...THERE WILL CONTINUE TO BE A CHANCE FOR SHOWERS AND THUNDERSTORMS AS WEAK WAVES ROUND THE RIDGE. WITH PLENTY OF INSTABILITY AND SHEAR...A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE. ON TUESDAY...THE 850 MB HPC ANOMALIES ARE RUNNING AROUND 2.5 STANDARD DEVIATIONS ABOVE NORMAL. BUFKIT SOUNDINGS SUGGEST THAT BY MID AFTERNOON MUCH OF THE AREA COULD BE MIXING INTO THE 700 TO 750 MB RANGE. USING THE MIX DOWN TOOLS WITH A SUPER ADIABATIC...SURFACE TEMPERATURES WILL BE IN THE MID AND UPPER 90S WITH A FEW LOCATIONS AROUND 100 DEGREES. HEAT INDICES WILL LIKELY RUN BETWEEN 100 AND 110. IF THIS TREND CONTINUES...A HEAT ADVISORY WILL LIKELY BE REQUIRED AND IT WILL LIKELY HAVE TO BE EXTENDED INTO WEDNESDAY. ON WEDNESDAY...THE HIGH TEMPERATURES FORECAST IS RATHER TRICKY...BECAUSE MANY OF THE MODELS PRODUCE PRECIPITATION ALONG A PRE-FRONTAL TROUGH. FOR THE TIME BEING...TOOK A CONSERVATIVE APPROACH ON THEM. HOWEVER IF THIS PRECIPITATION DOES NOT OCCUR EARLY IN THE DAY...THESE TEMPERATURES WILL LIKELY HAVE TO BE RAISED. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY A STRONG COLD FRONT WILL MOVE THROUGH THE REGION ON WEDNESDAY NIGHT. THIS FRONT WILL BRING A RETURN TO BELOW NORMAL TEMPERATURES FOR THE REMAINING WEEK. WHILE THE MODELS HAVE BEEN VERY CONSISTENT WITH THIS...THEY CONTINUE TO STRUGGLE WITH THE TIMING OF SHORT WAVE TROUGHS COMING OUT OF THE WESTERN UNITED STATES TROUGH AND THIS GREATLY AFFECTS THE TIMING OF PRECIPITATION. DUE TO THIS... A BROAD BRUSH APPROACH WAS USED FOR THE PRECIPITATION CHANCES THROUGH THIS TIME PERIOD. && .AVIATION...TODAY INTO TUESDAY THE MAIN CONCERN OVER THE NEXT 24 HOURS IS ON THE THUNDERSTORM CHANCES ACROSS THE TAF SITES. A WARM FRONT...THAT CURRENTLY ARCHES FROM SOUTHERN MINNESOTA SOUTHEAST TOWARD THE MISSISSIPPI RIVER ON DOWN TOWARD INDIANAPOLIS...WILL LIFT NORTHWARD TODAY WITH SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP ALONG AND NORTH OF THIS FRONT. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED EARLY THIS MORNING ACROSS SOUTHEAST MINNESOTA AND WILL TRACK TO THE SOUTHEAST ALONG IT. THE BETTER CHANCE FOR ANY STORMS TO ENTER THE TAF DOMAINS OF RST AND LSE WILL BE LATER TODAY AS A TROUGH OF LOW PRESSURE TRACKS THROUGH THE REGION. BESIDES THESE THUNDERSTORM CHANCES...FLIGHT CONDITIONS WILL BE VFR THROUGHOUT WITH WINDS BECOMING FAIRLY GUSTY OUT OF THE SOUTHWEST ON TUESDAY. && .CLIMATE...TODAY THROUGH WEDNESDAY RECORD HIGH TEMPERATURES WILL BE POSSIBLE SOUTH OF INTERSTATE 90 TODAY...AND ACROSS THE ENTIRE AREA ON TUESDAY. ON WEDNESDAY...MANY LOCATIONS HAVE RECORD TEMPERATURES AROUND 100 DEGREES...SO NOT EXPECTING TOO MANY /IF ANY/ RECORDS ON THIS DATE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...BOYNE AVIATION...HALBACH
Hazardous weather outlook, Jun 5, 5:23 AM CDT, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 523 AM CDT SUN JUN 5 2011 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-061200- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 523 AM CDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY INTO TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT ACROSS THE REGION WITH THE BEST CHANCES FOR THESE STORMS TO OCCUR AFTER MIDNIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT A FEW STORMS COULD PRODUCE SOME STRONG WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY INTO MONDAY NIGHT ACROSS THE REGION WITH A SLIGHT CHANCE FOR ADDITIONAL STORMS ACROSS NORTH CENTRAL WISCONSIN TUESDAY. AFTER A BRIEF BREAK ON TUESDAY NIGHT... THUNDERSTORM CHANCES RETURN TO THE FORECAST AREA FOR WEDNESDAY INTO WEDNESDAY NIGHT...AND FROM THURSDAY NIGHT INTO THE WEEKEND. AT THIS POINT...IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE. HIGH TEMPERATURES ARE FORECAST TO REACH THE LOW TO MID 90S ACROSS PORTIONS OF THE REGION MONDAY AND TUESDAY. THE COMBINATION OF THESE TEMPERATURES AND INCREASING HUMIDITY COULD RESULT IN HEAT INDICES BETWEEN 95 AND 100 DURING THE AFTERNOON OVER THIS TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...BUT ANY REPORTS OF STRONG WINDS OR HAIL WOULD BE APPRECIATED TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. HALBACH
In the hours before
Special weather statement, Jun 6, 12:50 AM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1250 AM CDT MON JUN 6 2011 IAZ009-MNZ086-087-094-095-060645- DODGE-FILLMORE-HOWARD-MOWER-OLMSTED- 1250 AM CDT MON JUN 6 2011 AT 1245 AM...DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM OVER MAPLEVIEW...MOVING EAST AT 30 MPH. SMALL HAIL AND TORRENTIAL DOWNPOURS MAY ACCOMPANY THIS STRONG THUNDERSTORM. THE STRONG THUNDERSTORM WILL BE NEAR... I 90 EXIT 183...BROWNSDALE AROUND 100 AM... I 90 EXIT 189...I 90 EXIT 187...RENOVA AROUND 110 AM... ELKTON...I 90 EXIT 193...DEXTER AROUND 120 AM... GRAND MEADOW AROUND 130 AM... HIGHWAYS 63 AND 16 AROUND 140 AM... BE ALERT FOR STORMS THAT MAY PRODUCE LARGE HAIL. MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED. HALBACH
Special weather statement, Jun 6, 2:26 AM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 226 AM CDT MON JUN 6 2011 IAZ011-MNZ079-086>088-095-096-WIZ032>034-041-042-053>055-061-060830- ALLAMAKEE-BUFFALO-CRAWFORD-DODGE-FILLMORE-GRANT-HOUSTON-JACKSON-LA CROSSE-MONROE-OLMSTED-RICHLAND-TREMPEALEAU-VERNON-WABASHA-WINONA- 226 AM CDT MON JUN 6 2011 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING ALLAMAKEE...BUFFALO... CRAWFORD...DODGE...FILLMORE...GRANT...HOUSTON...JACKSON...LA CROSSE...MONROE...OLMSTED...RICHLAND...TREMPEALEAU...VERNON...WABASHA AND WINONA COUNTIES... AT 222 AM...DOPPLER RADAR INDICATED STRONG TO SEVERE THUNDERSTORMS FROM 21 MILES WEST OF MAZEPPA TO EXCELSIOR...MOVING NORTHEAST AT 30 MPH. TORRENTIAL DOWNPOURS AND FREQUENT DANGEROUS LIGHTNING MAY ACCOMPANY THESE THUNDERSTORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM MONDAY MORNING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND SOUTHWESTERN WISCONSIN. HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. BE ALERT FOR STORMS THAT MAY PRODUCE LARGE HAIL. MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED. HALBACH
Special weather statement, Jun 6, 4:51 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 451 AM CDT MON JUN 6 2011 WIZ041-042-061045- LA CROSSE-MONROE- 451 AM CDT MON JUN 6 2011 AT 449 AM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER THE CATARACT LOOKOUT POINT...MOVING EAST AT 15 MPH. SMALL HAIL...HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING MAY ACCOMPANY THIS STRONG THUNDERSTORM. THE STRONG THUNDERSTORM WILL BE NEAR... COUNTY ROADS I AND I I AROUND 500 AM... FORT MC COY AROUND 520 AM... JACKSON PASS AROUND 530 AM... TUNNEL CITY AROUND 540 AM... TOMAH...I 94 EXIT 143...I 90 EXIT 41 AROUND 550 AM... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM MONDAY MORNING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND SOUTHWESTERN WISCONSIN. LIGHTNING CAN BE A KILLER AND MAY STRIKE MILES AWAY FROM THE STORM. MOVE INDOORS OR FIND A VEHICLE TO SHELTER IN. HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. HALBACH
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 3:46 AM CDT | Severe Thunderstorm Warning | ARX | Jackson, La Crosse, Monroe, Trempealeau | 59 min |
| Jun 6, 5:45 AM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe, Vernon | 60 min |
| Jun 6, 6:35 AM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 41 min |
| Jun 6, 3:35 PM CDT | Heat Advisory | ARX | Adams, Buffalo, Crawford, Grant, Jackson, Juneau and 5 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.